# SDR REXA2017071300786

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 22,936 hours, 15,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GH00512306
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  NOTED EMERGENCY LIGHT UNDER THE LT AFT EMERGENCY EXIT OUT.    R & R THE BULB AND ESPU IAW AMM 35-51-17.  OPS CHECKED GOOD.
